Illinois Journal of Mathematics

On the number of solutions of $x^{p^{k}}=a$ in a $p$-group

T. Y. Lam

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 32, Issue 3 (1988), 575-583.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255989007

Digital Object Identifier
doi:10.1215/ijm/1255989007

Mathematical Reviews number (MathSciNet)
MR947048

Zentralblatt MATH identifier
0632.20014

Subjects
Primary: 20D15: Nilpotent groups, $p$-groups
Secondary: 11D61: Exponential equations

Citation

Lam, T. Y. On the number of solutions of $x^{p^{k}}=a$ in a $p$-group. Illinois J. Math. 32 (1988), no. 3, 575--583. doi:10.1215/ijm/1255989007. https://projecteuclid.org/euclid.ijm/1255989007


Export citation